# SDR REXA2012101001393

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 23,682 hours, 21,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED RIGHT NR 4 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECK GOOD.
